Alert archive / Colorado / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 70, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 13, 2019, 6:37 PM MDT for Baca County, Colorado. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2019, 6:37 PM MDT (00:37 UTC)
- Expired
- Jun 13, 2019, 7:00 PM MDT
- In force
- 23 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Baca County, CO
The radar
The Dodge City radar (KDDC), 199 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.6 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2041 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 421 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
048
WUUS55 KPUB 140037
SVRPUB
COC009-140100-
/O.NEW.KPUB.SV.W.0070.190614T0037Z-190614T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
637 PM MDT Thu Jun 13 2019
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
East central Baca County in southeastern Colorado...
* Until 700 PM MDT.
* At 636 PM MDT, a severe thunderstorm was located near The Saunders
Elevator, moving east at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Walsh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3731 10225 3744 10230 3752 10204 3733 10204
TIME...MOT...LOC 0036Z 261DEG 35KT 3740 10213
HAIL...1.25IN
WIND...60MPH
$$
BL2 follow-up statements
238
WWUS55 KPUB 140050
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
650 PM MDT Thu Jun 13 2019
COC009-140100-
/O.CON.KPUB.SV.W.0070.000000T0000Z-190614T0100Z/
Baca CO-
650 PM MDT Thu Jun 13 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR NORTHEASTERN BACA COUNTY...
At 650 PM MDT, a severe thunderstorm was located near The Saunders
Elevator, moving east at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northeastern Baca County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3732 10218 3747 10222 3752 10204 3733 10204
TIME...MOT...LOC 0050Z 257DEG 30KT 3743 10201
HAIL...1.25IN
WIND...60MPH
$$
BL530
WWUS55 KPUB 140055
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
655 PM MDT Thu Jun 13 2019
COC009-140105-
/O.EXP.KPUB.SV.W.0070.000000T0000Z-190614T0100Z/
Baca CO-
655 PM MDT Thu Jun 13 2019
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BACA COUNTY WILL
EXPIRE AT 700 PM MDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 3732 10218 3747 10222 3752 10204 3733 10204
TIME...MOT...LOC 0055Z 261DEG 35KT 3744 10196
$$
BLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:18 PM MDT, 3 hours 19 minutes earlier.
Area forecast discussion, Jun 13, 3:18 PM MDT, 3 hours 19 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 318 PM MDT Thu Jun 13 2019 .SHORT TERM...(This evening through Friday) Issued at 317 PM MDT Thu Jun 13 2019 ...Hot with storms tomorrow... Currently... Quite a few showers and isolated thunderstorms were noted over the mtns and adjacent plains. An enhanced area of shower activity was noted extending E-W across the San Luis Valley and into the Sangres and San Juan mountains. A surface trough was noted over the plains extending NE-SW across the far southeast plains. This trough was seen both in sfc obs and sat pix imgy. Later today... Main concern will be potential for stronger thunder along and east of the trough axis as SPC mesoanalysis page indicates the environment is more favorable over this area for rotating convection. Other strong storms, mainly gusty winds, will be possible over the rest of the plains due to the large t/td spreads west of the sfc trough axis. Storms will likely affect the burn scars. Storms appear to be moving pretty quickly eastward and it is rather dry in the low levels, so expect burn scar flash flooding to be rather low. nonetheless, if a strong storm should get going over one of the more recent scars, then flash flooding cant be ruled out. This evening into tonight... Most if not all of the tsra should be east of the state by roughly 8 pm this evening with dry weather expected throughout the rest of the nighttime hours. Lows will be in the 50s plains and 40s valleys. 30s mountains. Tomorrow... It is going to on the warm side tomorrow with mid 90s expected across mott of the lower Ark Rvr Valley, with mid 80s to lower 890s across the rest of the plains. Valleys are going to be warm with highs aoa 80F. Mtns will be in the 60s and 70s. Give this, snowmelt is going to be rapid tomorrow afternoon as we are likely going to remain above freezing tonight, and with the warm temps tomorrow, snowmelt will be significant. Another shortwave in the weak NW flow at mid levels will move across the region tomorrow afternoon. This will ignite another round to storms over the mtns during the late morning/early afternoon with these storms moving over the plains during the mid afternoon and across the far eastern plain late tomorrow afternoon. It will likely be a bit more unstable across the far eastern plains tomorrow and there will be a better chance of severe storms. Best chance will generally be east of La Junta. SPC has a good part of the eastern plains in slight risk for tomorrow for hail and wind. Outflow from storms tomorrow afternoon along with a boundary moving south may cause storms to re-fire along the I-25 corridor late tomorrow afternoon. Burn scar flooding can't be ruled out tomorrow but with somewhat dryer conditions in the mtns, threat will be on the lower side. \/Hodanish .LONG TERM...(Friday night through Thursday) Issued at 317 PM MDT Thu Jun 13 2019 ...Very unsettled weather pattern in place through Tuesday... At this time, the main concern through the extended period continues to be the ongoing snowmelt situation and resulting high water. There is the potential for periods of heavy rain through Tue that could move over the most vulnerable burn scars (Hayden Pass, Junkins, Spring). Friday night through Sunday...An upper disturbance in the northwest flow aloft will slowly move across the region over the weekend, providing the dynamics for widespread showers and thunderstorms each afternoon and evening. Convection will be likely over the mts, but the potentially strong to severe storms will be found across the far eastern plains near the Kansas border, where the dryline will lurk and mid to upper 50 dewpoints reside. SPC has painted a Marginal area over the plains back west to the I25 corridor, and a Slight area over Kiowa, Bent, Prowers and Baca Counties. Expect highs in the 70s for the high valleys and mid 70s to mid 80s for the plains on Sat, then upper 60s to mid 70s for the high valleys, and 70s for the plains, on Sun. Monday and Tuesday...The upper flow weakens but remains somewhat out of the northwest, while an upper low splits off to the southwest across southern CA and NV. Surface winds are forecast to turn more southerly on Monday, drawing additional llvl moisture up into southeastern CO. By Tue winds become more westerly, helping to dry out the low levels and diminishing the potential for convection. Therefore, plan on continued widespread showers and storms across the CWA on Mon through the first half of Tue, with much of the activity tied to the higher terrain. Maximum temps will warm into the 70s to near 80F for all areas on Mon, then 70s for the high valleys and mid 70s to mid 80s for the plains on Tue. Wednesday and Thursday...Long range models indicate brisk west to northwest flow aloft across the state for Wed and Thu. There is a disturbance that glances by to the north, but at this time it does not factor into the expected weather. There will be the daily shot of isolated convection over the mts each aftn and eve, but little activity elsewhere. It will be warmer, with highs both days in the 70s for the high valleys, and upper 70s to upper 80s for the plains. Moore && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 317 PM MDT Thu Jun 13 2019 ISold tsra possible both this afternoon and tomorrow afternoon over the TAF sites, Otherwise VFR. Winds could be erratic tomorrow afternoon over the plains with outflow from storms and boundary moving south. && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch through Monday afternoon for COZ065>068-070-071. && SHORT TERM...HODANISH LONG TERM...MOORE AVIATION...HODANISH
Hazardous weather outlook, Jun 13, 11:07 AM MDT, 7 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1107 AM MDT Thu Jun 13 2019 COZ058>089-093>099-141300- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1107 AM MDT Thu Jun 13 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated to scattered thunderstorms are expected to develop across the higher terrain through the afternoon. Storms will move east, into a more unstable environment across the southeast plains, where one or two severe storms will be possible late this afternoon through the early evening. The best chances of storms producing large hail, up to the size of quarters, and damaging wind gusts to around 60 mph, will be generally east of a line from Kim to Eads. Other storm risks across the rest of the area will be lightning, gusty outflow winds up to 45 mph, small hail and brief heavy rainfall. Warm temperatures across the area will continue to accelerate melting of the abundant high country snow pack. This will keep fast and high flows in area streams, creeks, and rivers, and result in the potential for flooding, especially in the southwest mountains, portions of the San Luis Valley, and along the Upper Arkansas River Valley, generally west of the Pueblo Reservoir. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Isolated to scattered thunderstorms are expected Friday afternoon and evening. There could be one or two severe storms over the far southeast plains in the late afternoon and evening hours. Increasing chance for showers and thunderstorms can be expected for Saturday through Monday, with locations from about the Interstate 25 corridor and westward seeing the highest chances. Saturday afternoon and evening, a few thunderstorms could become severe over the Interstate 25 corridor and eastward. There will be an increased risk of locally heavy rain this weekend and into Monday, which could cause flash flooding, especially if it occurs over the Hayden Pass, Junkins or Spring burn scars. Isolated to scattered thunderstorms will be possible on Tuesday, and then slightly drier conditions Wednesday will result in the possibility of just isolated storms. Storm risks through the period will be deadly cloud-to-ground lightning, and gusty outflow winds, with some stronger storms being capable of producing small hail. However, risks with severe storm will be hail up to the size of half- dollars, and wind gusts around 60 mph. .SPOTTER INFORMATION STATEMENT... Conditions that meet reporting criteria for spotters will be possible across the southeast plains this afternoon and evening, and in the southwest mountains, portions of the San Luis Valley and the Upper Arkansas River Valley through tonight. 34/27
In the hours before
Special weather statement, Jun 13, 5:14 PM MDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
514 PM MDT Thu Jun 13 2019
COZ094-099-132345-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
514 PM MDT Thu Jun 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA AND EAST
CENTRAL LAS ANIMAS COUNTIES UNTIL 545 PM MDT...
At 514 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles southwest of Pritchett, or 26 miles west of Springfield, moving
southeast at 35 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
This storm will remain over mainly rural areas of southwestern Baca
and east central Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3725 10319 3734 10310 3722 10258 3700 10280
3700 10292
TIME...MOT...LOC 2314Z 298DEG 30KT 3727 10306
BCSpecial weather statement, Jun 13, 5:42 PM MDT, 55 minutes before
Special Weather Statement National Weather Service Pueblo CO 542 PM MDT Thu Jun 13 2019 COZ099-140015- Springfield Vicinity/Baca County CO- 542 PM MDT Thu Jun 13 2019 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BACA COUNTY UNTIL 615 PM MDT... At 542 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles southwest of Springfield, moving east at 45 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Springfield, Walsh and Vilas. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3719 10276 3737 10284 3756 10237 3725 10221 TIME...MOT...LOC 2342Z 251DEG 37KT 3731 10271 BL
Special weather statement, Jun 13, 6:03 PM MDT, 34 minutes before
Special Weather Statement National Weather Service Pueblo CO 603 PM MDT Thu Jun 13 2019 COZ094-140030- Eastern Las Animas County CO- 603 PM MDT Thu Jun 13 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY UNTIL 630 PM MDT... At 603 PM MDT, Doppler radar was tracking a strong thunderstorm 13 miles east of Branson, or 21 miles northeast of Des Moines, moving east at 35 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of southeastern Las Animas County. LAT...LON 3711 10373 3720 10322 3700 10319 3700 10372 TIME...MOT...LOC 0003Z 264DEG 29KT 3703 10363 BL
Special weather statement, Jun 13, 6:12 PM MDT, 25 minutes before
Special Weather Statement National Weather Service Pueblo CO 612 PM MDT Thu Jun 13 2019 COZ094-099-140100- Springfield Vicinity/Baca County CO-Eastern Las Animas County CO- 612 PM MDT Thu Jun 13 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BACA AND SOUTHEASTERN LAS ANIMAS COUNTIES UNTIL 700 PM MDT... At 612 PM MDT, Doppler radar was tracking a strong thunderstorm 12 miles southwest of Campo, or 25 miles northwest of Boise City, moving east at 35 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Campo. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3710 10315 3725 10225 3699 10220 3700 10314 TIME...MOT...LOC 0012Z 264DEG 29KT 3703 10278 BL
Special weather statement, Jun 13, 6:26 PM MDT, 11 minutes before
Special Weather Statement National Weather Service Pueblo CO 626 PM MDT Thu Jun 13 2019 COZ099-140100- Springfield Vicinity/Baca County CO- 626 PM MDT Thu Jun 13 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BACA COUNTY UNTIL 700 PM MDT... At 626 PM MDT, Doppler radar was tracking a strong thunderstorm over Walsh, or 14 miles southwest of The Saunders Elevator, moving east at 35 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Walsh. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3730 10235 3745 10239 3753 10204 3733 10204 TIME...MOT...LOC 0026Z 260DEG 31KT 3738 10228 BL
Special weather statement, Jun 13, 6:28 PM MDT, 9 minutes before
Special Weather Statement National Weather Service Pueblo CO 628 PM MDT Thu Jun 13 2019 COZ094-099-140100- Springfield Vicinity/Baca County CO-Eastern Las Animas County CO- 628 PM MDT Thu Jun 13 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA AND SOUTHEASTERN LAS ANIMAS COUNTIES UNTIL 700 PM MDT... At 627 PM MDT, Doppler radar was tracking a strong thunderstorm 16 miles south of Kim, or 29 miles northeast of Des Moines, moving east at 35 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of southwestern Baca and southeastern Las Animas Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3709 10352 3717 10297 3700 10295 3700 10351 TIME...MOT...LOC 0027Z 262DEG 33KT 3702 10342 BL
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 6:00 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 45 min |
| Jun 13, 6:03 PM MDT | Special Weather Statement | PUB | 27 min | |
| Jun 13, 6:12 PM MDT | Special Weather Statement | PUB | Baca | 48 min |
| Jun 13, 6:21 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 39 min |
| Jun 13, 6:26 PM MDT | Special Weather Statement | PUB | Baca | 34 min |
| Jun 13, 6:28 PM MDT | Special Weather Statement | PUB | 32 min | |
| Jun 14, 12:42 PM MDT | Special Weather Statement | PUB | Saguache | 48 min |
| Jun 14, 12:47 PM MDT | Areal Flood Advisory | PUB | Custer, Fremont, Saguache | 118 min |
| Jun 14, 12:57 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| Jun 14, 1:17 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 28 min |
| Jun 14, 1:43 PM MDT | Special Weather Statement | PUB | El Paso | 17 min |
| Jun 14, 1:57 PM MDT | Areal Flood Advisory | PUB | Custer, Pueblo | 89 min |
| Jun 14, 2:02 PM MDT | Special Weather Statement | PUB | Pueblo | 43 min |
| Jun 14, 2:39 PM MDT | Special Weather Statement | PUB | Pueblo | 51 min |
| Jun 14, 2:40 PM MDT | Special Weather Statement | PUB | Pueblo | 50 min |
| Jun 14, 2:44 PM MDT | Special Weather Statement | PUB | Baca | 46 min |
| Jun 14, 2:50 PM MDT | Special Weather Statement | PUB | Otero | 55 min |
| Jun 14, 2:59 PM MDT | Special Weather Statement | PUB | Las Animas | 46 min |
| Jun 14, 3:25 PM MDT | Special Weather Statement | PUB | Otero | 50 min |
| Jun 14, 3:39 PM MDT | Flash Flood Watch | PUB | Alamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 3 more | 28 hr |
| Jun 14, 3:42 PM MDT | Special Weather Statement | PUB | Baca | 48 min |
| Jun 14, 3:50 PM MDT | Special Weather Statement | PUB | Kiowa | 25 min |
| Jun 14, 4:23 PM MDT | Special Weather Statement | PUB | Kiowa | 52 min |
| Jun 14, 4:24 PM MDT | Special Weather Statement | PUB | Prowers | 51 min |
| Jun 14, 4:27 PM MDT | Special Weather Statement | PUB | Prowers | 48 min |
| Jun 14, 4:33 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 42 min |
| Jun 14, 4:52 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 28 min |
| Jun 14, 5:01 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 29 min |
| Jun 14, 5:08 PM MDT | Special Weather Statement | PUB | Bent | 37 min |
| Jun 14, 5:13 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas | 12 min |
| Jun 14, 5:22 PM MDT | Special Weather Statement | PUB | Prowers | 38 min |
| Jun 14, 5:29 PM MDT | Special Weather Statement | PUB | Kiowa | 31 min |
| Jun 14, 5:31 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 29 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.